MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS SURGIPRO; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS SURGIPRO; MESH, SURGICAL, POLYMERIC
Model Number SPM-66-W
Medical Device Problem Codes Migration or Expulsion of Device (1395); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Emotional Changes (1831); Inflammation (1932); Pain (1994); Scar Tissue (2060); Hernia (2240); Discomfort (2330); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a right inguinal hernia.It was reported that after implant, the patient experienced mesh bunched, concrete type adhesions, scar tissue, scarring, recurrence, inability to identify the vascular supply to the testicle, pain, and discomfort.Post-operative patient treatment included revision surgery and removal of testicle.Information received indicates the patient is deceased.The reporter stated the device did not cause or contribute to the event.
 
Additional Manufacturer Narrative
Additional information: b2, b5, e1 (initial reporter: facility name, street 1, city, region, postal code), h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a right inguinal hernia.It was reported that after implant, the patient experienced mesh bunched, discomfort, inflammation, adhesions, scarring, recurrence, pain, impairment, loss of enjoyment of life, mental pain, disability.Post-operative patient treatment included revision surgery, testicle removed.Information received indicates the patient is deceased.The reporter stated the device did not cause or contribute to the event.
 
Additional Manufacturer Narrative
Correction: added imf code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SURGIPRO
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view,mn, CT 55112-4391
8006464633
MDR Report Key11435614
Report Number9615742-2021-00515
Device Sequence Number17295895
Product Code FTL
UDI-Device Identifier10884521101388
UDI-Public10884521101388
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K915526
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2010
Device Model NumberSPM-66-W
Device Catalogue NumberSPM-66-W
Device Lot NumberA5M129
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer10/22/2025
10/29/2025
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date10/24/2025
10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexMale